# SDR SWIA202162769

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERNAL LOWER FUSELAGE TRIPLER BETWEEN FS 969.00 AND FS 985.00 HAS SEVERAL CHAFES AT APPROX. STGR 27.   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED THE FUESELAGE TRIPLER BETWEEN FS969.00 AND FS985.00 REF. CRJ700 SRM 51-42-21-001-001-A01 AND REO 670-53-00-290 REV. F DATED 2019-04-26. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKS GOOD.
